Almost paracontact structures obtained from $G_{2(2)}^*$ structures

Öz In this paper, we construct almost paracontact metric structures by using the fundamental 3-forms of manifolds with $G_{2(2)}^*$ structures. The existence of certain almost paracontact metric structures is investigated due to the properties of the 2-fold vector cross-product. Furthermore, we give some relations between the classes of $G_{2(2)}^*$ structures and almost paracontact metric structures.

Kaynak Göster

Bibtex @ { tbtkmath575212, journal = {Turkish Journal of Mathematics}, issn = {1300-0098}, eissn = {1303-6149}, address = {}, publisher = {TÜBİTAK}, year = {2018}, volume = {42}, pages = {3025 - 3033}, doi = {}, title = {Almost paracontact structures obtained from \$G\_\{2(2)\}\^*\$ structures}, key = {cite}, author = {Özdemir, Nülifer and Aktay, ŞİRİN and Solgun, Mehmet} }
APA Özdemir, N , Aktay, Ş , Solgun, M . (2018). Almost paracontact structures obtained from $G_{2(2)}^*$ structures . Turkish Journal of Mathematics , 42 (6) , 3025-3033 .
MLA Özdemir, N , Aktay, Ş , Solgun, M . "Almost paracontact structures obtained from $G_{2(2)}^*$ structures" . Turkish Journal of Mathematics 42 (2018 ): 3025-3033 <
Chicago Özdemir, N , Aktay, Ş , Solgun, M . "Almost paracontact structures obtained from $G_{2(2)}^*$ structures". Turkish Journal of Mathematics 42 (2018 ): 3025-3033
RIS TY - JOUR T1 - Almost paracontact structures obtained from $G_{2(2)}^*$ structures AU - Nülifer Özdemir , ŞİRİN Aktay , Mehmet Solgun Y1 - 2018 PY - 2018 N1 - DO - T2 - Turkish Journal of Mathematics JF - Journal JO - JOR SP - 3025 EP - 3033 VL - 42 IS - 6 SN - 1300-0098-1303-6149 M3 - UR - Y2 - 2021 ER -
EndNote %0 Turkish Journal of Mathematics Almost paracontact structures obtained from $G_{2(2)}^*$ structures %A Nülifer Özdemir , ŞİRİN Aktay , Mehmet Solgun %T Almost paracontact structures obtained from $G_{2(2)}^*$ structures %D 2018 %J Turkish Journal of Mathematics %P 1300-0098-1303-6149 %V 42 %N 6 %R %U
ISNAD Özdemir, Nülifer , Aktay, ŞİRİN , Solgun, Mehmet . "Almost paracontact structures obtained from $G_{2(2)}^*$ structures". Turkish Journal of Mathematics 42 / 6 (Aralık 2018): 3025-3033 .
AMA Özdemir N , Aktay Ş , Solgun M . Almost paracontact structures obtained from $G_{2(2)}^*$ structures. Turkish Journal of Mathematics. 2018; 42(6): 3025-3033.
Vancouver Özdemir N , Aktay Ş , Solgun M . Almost paracontact structures obtained from $G_{2(2)}^*$ structures. Turkish Journal of Mathematics. 2018; 42(6): 3025-3033.
IEEE N. Özdemir , Ş. Aktay ve M. Solgun , "Almost paracontact structures obtained from $G_{2(2)}^*$ structures", Turkish Journal of Mathematics, c. 42, sayı. 6, ss. 3025-3033, Ara. 2018